# SDR 2007UALA05200

- Difficulty date: December 21, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 45,263 hours, 16,447 cycles
- Engine: Iae V2527A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: VFT210
- Condition: Intermittent
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO A VENT SCAN VALVE FAULT.  TECHS WERE NOT ABLE TO DUPLICATE SKIN FAULT ONCE AIRCRAFT LANDED.  CAUSE UNKNOWN.  ACCOMPLISHED TEST OF AEVC SYSTEM - ALL NORMAL.  REPLACED AEVC VALVE AS PRECAUTIONARY.
